Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had botox injection for myofacial pain. Difficulty lifting arm from side

I have recently had BOTX injection for myofacial pain (2 weeks ago). which I as a secondary issue from a cervical spine injury many years ago (Fusion c£-6). I am having difficulty lifting my straight out from my side more than 60 degress. A bit painful but simply will not go further. IF I move my arm towards the front of my body than I can move upward with less dificulty
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Spine Surgeon 's  Response
Thank you for your question to HCM.

Pain and inability to lift the arm sideways beyond a particular point but easily able to lift it towards front indicates joint stiffness one of the reasons being frozen shoulder. Subacromial bursitis will also be painful on sideways movement and a tender spot can be elicited on the side of point of shoulder. An examination by physician can differentiate this.

Muscle weakness if at all is the cause will never give painful restriction of movement though weakness of longer duration in the absence of physical therapy can lead to joint stiffness.

Regarding your current symptoms treatment would be

1 Analgesics like ibuprofen or naproxen which are antiinflammatory as well.
2 Physical therapy to improve range of motion of the joint.
3 Local injections can help with pain relief.

Hope this was helpful. I would be happy to answer any questions you may have.
Answered: Sun, 8 Sep 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor